CSN Login
Members Online: 8

Marinol pills

catya88's picture
catya88
Posts: 50
Joined: Dec 2009

Hi everyone

Thinking of talking to the doctor about Marinol pills. Has anyone tried these? Thinking it would help Tim's nausea and maybe increase his appetite.

The fews stories I've read on line say it didn't help with the nausea.

Thanks - Cathy

debbiejeanne's picture
debbiejeanne
Posts: 2433
Joined: Jan 2010

Cathy, I'm sorry he is having so much trouble. I am not familiar with the pills as I didn't suffer w/nausea. I'm sure you will get great suggestions from others, just wanted to let you both know that you are in my prayers and I'll also cross my fingers that you find something that helps soon.
God Bless you friend,
debbie

rmkbrad
Posts: 177
Joined: Dec 2009

Yes they do help, you have to get the dose strong enough for his weight. I was 230 and took 10 mg in the morning and afternoon. They do help with both problems plus they help with the attitude. Give them a try.

Brad

delnative's picture
delnative
Posts: 452
Joined: Aug 2009

... I kinda wish I'd asked for them.
Guess I'm still missing the '60s.

--Jim in Delaware

catya88's picture
catya88
Posts: 50
Joined: Dec 2009

Thank you everyone - I'll let you know what happens. He switched from one nausea pill to another that seems to be helping a little better. Was also going to look into the nausea patch. This is his fourth week of chemo so I'm guessing the best is yet to come!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network